# SDR SWIA202156988

- Difficulty date: February 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Bs 439-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT ON LH PRESSURE FLOOR SILL PANEL BETWEEN FS 449.085 Â€“ 439.00, LBL27 -LBL45   (C-CHECK) RO 3/24/2021    DENT DIMENSIONS ARE AS FOLLOWS: WMAX=WMIN=1.0", D=0.022", T=0.080", TMAX=0.063", D/T=0.275 AND WMIN/D= 45.45 WHERE TMAX. PERMITTED FOR DENT IS 0.063" AND ACTUAL DEPHT IS 0.080", THEREFORE FOUND OUT OF LIMITS. REF: CRJ-200 SRM 53-41-45.   REPAIRED REF. MHIRJ REO 601R-53-41-2876 REV-- DATED 2021-03-02. ALL STEPS COMPLIED WITH COMPLIED WITH 51-900-1003-SKY.  PRESSURE CHECKS GOOD.
